ive been trying to ween off suboxone im on 8 mg's a day & went to 4 mg's a day & didnt feel good -i wanted to see if anyone has tried the product Withdrawal Ease ? & if so does it work for suboxone or even help a little?
29 Jul 2010
hi kerschank, if your at 8mg you still on way too much to be worrying about getting off sub. do you take all 8mg at once ? try splitting your dose in half for a couple of weeks.then try braking the afternoon dose in half. when you get down 1/4 in the morning and 1/4 in afternoon. what you get down to a really small amount then dilute sub in water and use an eye dropper to measure smaller and smaller amounts. and as for that detox stuff you bought i never heard of it. 8 mg you need lots more time at the smaller dose till you need anything to come off sub.if you google the "thomas method" you can see what you need to do to stop sub.good luck and let us know how your doing. there are lots people will help.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on 4mg a day for about 3 yrs. I tried once cold turkey with Clonadine and Librium. After 4 days I couldn't take it anymore. I ...
4 answers • 9 Apr 2010
... doctor that put me on suboxone 8 mg 1 a day iv been on the subxone for 8 mo and I only take a half each day with out them I get bad withdrawal if ...
4 answers • 28 Jun 2010
This is our first post to this site. Just started searching the net for help when our doctor was not able to help my wife with this detox process. ...
3 answers • 6 Sep 2010
i am currently using 4 mg suboxone to ease my withdrawals from 80 mg a day oxy habit of many years. i have only used 4 mg suboxone film a day for 4 ...
2 answers • 12 Dec 2011
This is my first time posting. I took norcos upwards of 6 yrs. got up to 30-40 a day. Was put on suboxone, took it for 30 days tapering down pretty ...
3 answers • 20 Dec 2011